I have been Googling for days and now I am a nervous wreck. For years I have suffered from diarrhea caused by IBS, Metformin use, and Prilosec use. I have used Imodium and Lomotil to control my symptoms. About two months ago, I began having looser stools and lots of gas (I mean lots). So I stopped taking the Prilosec 40 mg. about two weeks ago. Since then, my diarrhea has gotten worse and I am more gassy than ever.
My last colonoscopy, which was in spring of 2009, was negative. I am worried that I have developed colon cancer since then. I am 47 so I'm in the right age group to develop it. I also am worried that my long-term use of Prilosec, which has been linked to C.Diff. infections, has in fact caused me to develop C.Diff. C. Diff. is an infection of the large intestine that is quite serious and can lead to death.
I am freaking out so bad. I am supposed to see my G.I. doc on Monday. I've had problems with my marriage since last July. Can that be what is causing this? Do I need another colonoscopy? Please help!